# SDR AALA2019100292024

- Difficulty date: September 15, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812629
- Condition: Corroded
- Location: Bs 492-496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL DUST SHIELD BETWEEN BS 492 AND BS 496 AT RBL 22. REPLACED DUST SHIELD PER SRM 53-00-53.
